# SDR USAA2009121893377

- Difficulty date: December 2, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 65,840 hours, 29,502 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D52279026202
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC7 - MAJOR REPAIR - CRACK IN ANGLE SEGMENT BETWEEN FR38 TO FR39 & BETWEEN BEAM 1 TO 4 OF FORWARD RIGHT OVERWING EXIT HATCH.  REPLACED ANGLE SEGMENT BETWEEN FR38 TO FR39 & BETWEEN BEAM 1 TO 4 OF FORWARD RIGHT OVERWING EXIT HATCH IAW A320 SRM 51-72-11 & AIRBUS DRAWING D52279010.
